# SDR DALA2019021901025

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Worn
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOUSING AT FWD CARGO DOOR HANDLE (PTAS). NRC 00179: HOUSING WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0950064)
